MAUDE Adverse Event Report: AMBU A/S VIVASIGHT 2 DLT KIT 37 FR - LEFT

AMBU A/S VIVASIGHT 2 DLT KIT 37 FR - LEFT
Catalog Number 412371000
Medical Device Problem Codes Difficult to Insert (1316); Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was possible to verify the reported failure (tip bent) fron the returned samples.Based on investigation performed, the excessive bending of the endobronchial tip was caused by operator mishandling during manufacturing in which additional bending of the endobronchial tip occurred after stylet insertion process.A capa has been initiated to further investigate the issue of excessive bending of endobronchial tip occuring during manufacturing.
 
Event or Problem Description
According to information from the customer.A patient needed to be urgently intubated with a dlt size 37.During the first attempt, mc grath was used, providing a good overview, but it was impossible to place the dlt due to a hyperangulated tip.It has been attempted beforehand, during preparation, to manually straighten the tip.During the second attempt, a new dlt size 37 was used, but the same problem occured.The intubator was changed, and the anesthesiologist forced the dlt through the vocal cords and trachea with great difficulty and hard pressure.No further impact to patient outcome was reported.

Brand Name
VIVASIGHT 2 DLT KIT 37 FR - LEFT
Common Device Name
VIVASIGHT 2 DLT KIT 37 FR - LEFT
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, dnk 2750
DA  2750
MDR Report Key20088934
Report Number1220828-2024-00017
Device Sequence Number7561795
Product Code CBI
UDI-Device Identifier05707480145737
UDI-Public05707480145737
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number412371000
Device Lot Number1000958239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/01/2024
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown